MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) RND RE-STER SIZER 10, 150; SIZER, MAMMARY, BREAST IMPLANT VOLUME

ALLERGAN (COSTA RICA) RND RE-STER SIZER 10, 150; SIZER, MAMMARY, BREAST IMPLANT VOLUME
Catalog Number MSZ10150
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reason for reoperation: patient's concern with the product, this device is a resterilizable sizer and not meant to be implanted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.
 
Event or Problem Description
Healthcare professional reported patient's concern with the product.Additionally, this device is a resterilizable sizer and not meant to be implanted.Affected side is unknown.The device has been explanted.

Brand Name
RND RE-STER SIZER 10, 150
Common Device Name
SIZER, MAMMARY, BREAST IMPLANT VOLUME
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10784964
Report Number9617229-2020-17921
Device Sequence Number2908417
Product Code MRD
UDI-Device Identifier10888628005518
UDI-Public10888628005518
Combination Product (Y/N)N
PMA/510(K) Number
K831566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/09/2020
Device Catalogue NumberMSZ10150
Device Lot Number2826388
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2020
Initial Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight89